| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Unfold or Unwrap (1669)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
01/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The event report for this file was received from the france health authority.A health care professional reported that during the intraocular lens implantation surgery, the haptic of the lens did not deploy correctly and remained folded and adhered to the lens.The patient experienced posterior capsular rupture and the lens was exchanged with different model of the company lens and it was placed in sulcus.The anterior vitrectomy surgery and corneal suture was also performed.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned for analysis.It was reported that haptic was observed to be stuck to the optic after implantation.The root cause of the reported issue is deemed to be related to manufacturing process change that increased the likelihood of lens haptics adhering to the optic surface following delivery with the device.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).